I am new to this forum but have been reading the threads for about a week now and am thrilled there is such a huge amount of information being placed on here. It really helps to know you are not alone with crohns disease.
I was diagnosed 2 years ago but my treatment has been mis managed by various people including myself. I have had flare ups which have just been treated by my GP through prednisolone and mesalazine. I became really ill over Xmas (seems to be a trigger for me) and I was admitted to hospital from A & E. I was in for two weeks and after trying hydrocortisone steroids I was put forward for Infliximab. I yesterday had my third dose so my loading doses are now complete.
I was also told to start to reintroduce fibre into my diet on Friday.
I feel good apart from a dull ache in my stomach which is worse when Im sat down. Could this be the medication Im on (a whole host including pred, omeprazole, buscopan, azathioprine - or could it be the fibre.
Would love to hear from anyone else with this experience.